# SDR IPXA2021081372711

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 24,489 hours, 15,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A3617032720000
- Condition: Cracked
- Location: Frm 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FRAE 72-1459 FLOOR BEAM SUPPORT BRACKET P/N A3617032720000 IS CRACKED.REMOVED AND REPLACED BRACKET P/N A3617032720000 BATCH 0003824942 IAW A300 SRM 51-40-21.
